RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1990, Volume 45, Issue 3(273), Pages 3–83 (Mi umn4736)  

This article is cited in 35 scientific papers (total in 35 papers)

Analytic properties of infinite-dimensional distributions

V. I. Bogachev, O. G. Smolyanov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (5930 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1990, 45:3, 1–104

Bibliographic databases:

UDC: 519.2
MSC: 28C20, 60H07, 60Exx, 60J60
Received: 26.07.1989

Citation: V. I. Bogachev, O. G. Smolyanov, “Analytic properties of infinite-dimensional distributions”, Uspekhi Mat. Nauk, 45:3(273) (1990), 3–83; Russian Math. Surveys, 45:3 (1990), 1–104

Citation in format AMSBIB
\Bibitem{BogSmo90}
\by V.~I.~Bogachev, O.~G.~Smolyanov
\paper Analytic properties of infinite-dimensional distributions
\jour Uspekhi Mat. Nauk
\yr 1990
\vol 45
\issue 3(273)
\pages 3--83
\mathnet{http://mi.mathnet.ru/umn4736}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1071934}
\zmath{https://zbmath.org/?q=an:0708.60049}
\transl
\jour Russian Math. Surveys
\yr 1990
\vol 45
\issue 3
\pages 1--104
\crossref{https://doi.org/10.1070/RM1990v045n03ABEH002364}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EZ60500001}


Linking options:
  • http://mi.mathnet.ru/eng/umn4736
  • http://mi.mathnet.ru/eng/umn/v45/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Bogachev, “Functionals of random processes and infinite-dimensional oscillatory integrals connected with them”, Russian Acad. Sci. Izv. Math., 40:2 (1993), 235–266  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. I. Kirillov, “Two mathematical problems of canonical quantization. III. Stochastic vacuum mechanics”, Theoret. and Math. Phys., 91:3 (1992), 591–603  mathnet  crossref  mathscinet  isi
    3. E. P. Krugova, “On the integrability of logarithmic derivatives of measures”, Math. Notes, 53:5 (1993), 506–512  mathnet  crossref  mathscinet  zmath  isi  elib
    4. A. I. Kirillov, “Prescription of measures on functional spaces by means of numerical densities and path integrals”, Math. Notes, 53:5 (1993), 555–557  mathnet  crossref  mathscinet  zmath  isi  elib
    5. N. A. Tolmachev, “A property of distributions of diffusion processes”, Math. Notes, 54:3 (1993), 946–950  mathnet  crossref  mathscinet  zmath  isi
    6. M. U. Khafizov, “On the continuity space of product measure”, Math. Notes, 54:5 (1993), 1159–1164  mathnet  crossref  mathscinet  zmath  isi  elib
    7. N. V. Norin, “Ito^ Formula for an Extended Stochastic Integral with Nonanticipating Kernel”, Theory Probab Appl, 39:4 (1994), 573  mathnet  crossref  mathscinet  zmath  isi
    8. O. G. Smolyanov, M. O. Smolyanova, “Transformations of Feynman integral under some nonlinear transformations of the phase space”, Theoret. and Math. Phys., 100:1 (1994), 803–810  mathnet  crossref  mathscinet  zmath  isi
    9. A. I. Kirillov, “Infinite-dimensional analysis and quantum theory as semimartingale calculus”, Russian Math. Surveys, 49:3 (1994), 43–95  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. A. I. Kirillov, “Sine-Gordon type field in spacetime of arbitrary dimension. II: Stochastic quantization”, Theoret. and Math. Phys., 105:2 (1995), 1329–1345  mathnet  crossref  mathscinet  zmath  isi  elib
    11. M. O. Smolyanova, “Stochastic approximation of Banach-valued random variables with smooth distributions”, Math. Notes, 58:3 (1995), 970–982  mathnet  crossref  mathscinet  zmath  isi
    12. E. P. Krugova, “Differentiability of convex measures”, Math. Notes, 58:6 (1995), 1294–1301  mathnet  crossref  mathscinet  zmath  isi
    13. A. I. Kirillov, “On the reconstruction of measures from their logarithmic derivatives”, Izv. Math., 59:1 (1995), 121–139  mathnet  crossref  mathscinet  zmath  isi
    14. V. I. Piterbarg, V. R. Fatalov, “The Laplace method for probability measures in Banach spaces”, Russian Math. Surveys, 50:6 (1995), 1151–1239  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    15. V. I. Bogachev, “Gaussian measures on linear spaces”, Journal of Mathematical Sciences (New York), 79:2 (1996), 933  crossref  mathscinet  zmath
    16. V. I. Bogachev, “Differentiable measures and the Malliavin calculus”, Journal of Mathematical Sciences (New York), 87:4 (1997), 3577  crossref  mathscinet  zmath
    17. E. P. Krugova, “On translates of convex measures”, Sb. Math., 188:2 (1997), 227–236  mathnet  crossref  crossref  mathscinet  zmath  isi
    18. V. I. Bogachev, “Measures on topological spaces”, Journal of Mathematical Sciences (New York), 91:4 (1998), 3033  crossref  mathscinet  zmath
    19. A. I. Kirillov, “Generalized differentiable product measures”, Math. Notes, 63:1 (1998), 33–49  mathnet  crossref  crossref  mathscinet  zmath  isi
    20. Hongwei Long, “Kato's inequality and essential self-adjointness of Dirichlet operators on certain Banach spaces”, Stochastic Analysis and Applications, 16:6 (1998), 1019  crossref
    21. V. Bogachev, E. Mayer-Wolf, “Dynamical systems generated by sobolev class vector fields in finite and infinite dimensions”, Journal of Mathematical Sciences (New York), 94:3 (1999), 1394  crossref  mathscinet  zmath
    22. Vladimir Bogachev, Eduardo Mayer-Wolf, “Absolutely Continuous Flows Generated by Sobolev Class Vector Fields in Finite and Infinite Dimensions”, Journal of Functional Analysis, 167:1 (1999), 1  crossref
    23. O. V. PUGACHEV, “TIGHTNESS OF SOBOLEV CAPACITIES IN INFINITE DIMENSIONAL SPACES”, Infin. Dimens. Anal. Quantum. Probab. Relat. Top, 02:03 (1999), 427  crossref
    24. Hongwei Long, “Necessary and sufficient conditions for the symmetrizability of dierential operators over innite dimensional state spaces”, form, 12:2 (2000), 167  crossref  mathscinet  zmath  isi
    25. A. Yu. Khrennikov, H. Petersson, “A Paley–Wiener theorem for generalized entire functions on infinite-dimensional spaces”, Izv. Math., 65:2 (2001), 403–424  mathnet  crossref  crossref  mathscinet  zmath  elib
    26. Marco Fuhrman, “Logarithmic derivatives of invariant measure for stochastic differential equations in hilbert spaces”, Stochastics and Stochastic Reports, 71:3-4 (2001), 269  crossref
    27. S. V. Lyudkovskii, “Quasi-invariant and pseudo-differentiable measures with values in non-Archimedean fields on a non-Archimedean Banach space”, J. Math. Sci., 128:6 (2005), 3428–3460  mathnet  crossref  mathscinet  zmath  elib  elib
    28. STEFANO BONACCORSI, MARCO FUHRMAN, “INTEGRATION BY PARTS AND SMOOTHNESS OF THE LAW FOR A CLASS OF STOCHASTIC EVOLUTION EQUATIONS”, Infin. Dimens. Anal. Quantum. Probab. Relat. Top, 07:01 (2004), 89  crossref
    29. V. I. Bogachev, B. Goldys, “Second derivatives of convex functions in the sense of A. D. Aleksandrov on infinite-dimensional spaces with measure”, Math. Notes, 79:4 (2006), 454–467  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    30. ABDELHADI ES-SARHIR, “SOBOLEV REGULARITY OF INVARIANT MEASURES FOR GENERALIZED ORNSTEIN–UHLENBECK OPERATORS”, Infin. Dimens. Anal. Quantum. Probab. Relat. Top, 09:04 (2006), 595  crossref
    31. Aida Sh., Sasaki K., “Wong-Zakai Approximation of Solutions to Reflecting Stochastic Differential Equations on Domains in Euclidean Spaces”, Stoch. Process. Their Appl., 123:10 (2013), 3800–3827  crossref  isi
    32. V. I. Bogachev, I. I. Malofeev, “On the distributions of smooth functions on infinite-dimensional spaces with measures”, Dokl. Math, 89:1 (2014), 5  crossref
    33. Kozlov V.V., Smolyanov O.G., “Invariant and Quasi-Invariant Measures on Infinite-Dimensional Spaces”, 92, no. 3, 2015, 743–746  crossref  isi
    34. V. I. Bogachev, “Distributions of polynomials on multidimensional and infinite-dimensional spaces with measures”, Russian Math. Surveys, 71:4 (2016), 703–749  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    35. Bogachev V. Smolyanov O., “Topological Vector Spaces and Their Applications”, Topological Vector Spaces and Their Applications, Springer Monographs in Mathematics, Springer, 2017, 1–456  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:850
    Full text:292
    References:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018